Help please. The issue is my libido is almost non-existent, and if you know what MPA is, my libido was NEVER too low!! I am a 46 year old male and had been on a regimen of taking depot medroxyprogesterone acetate (MPA) starting from 2002 until I quit @ 2009. I got married and found the woman of my dreams. I also am taking a medicinal pill cocktail of Atenolol, Norvasc, Wellbutrin, Topamax, Lamotragin, Abilify, and Cymbalta. I also suffer from Bi-polar and have been on some od these meds and others for @ 15 years. I do know that I have to take most/some of these and that the SSRI's do/can cause ED.
My ultimate concern is that my libido may have permanently be altered to a lower level and that it might not be able to be raised. My marriage and my wife really are deserving of that. I'm thinking of consulting with my Urologist and Psychiatrist.
I have researched Progesterone cream may have some good results.
Any info or advice would be of great appreciation.
Thanks in kind.